# SDR UIEA2018092302038

- Difficulty date: September 14, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 78,255 hours, 14,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED 2 EACH LOCATIONS RT BS 1700 - 1740, S44R - S45R. EXTERNAL SKIN DOUBLER REPAIR, INCORPORATING PREVIOUS EXISTING REPAIR RT BS 1710 - 1740, S41R - S46R. CATEGORY B REPAIR.
